# SDR SWAA022562

- Difficulty date: October 27, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 51,604 hours, 43,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELSGE SKIN CRACKED 2.5 IN LONG, BS 747+7, STR 19R.  REPAIRED SKIN PER SWA SAM FORM 326.
